# SDR AALA20001759

- Difficulty date: October 25, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 35H INOPERATIVE.  RE-CONNECTED EMERGENCY EXIT LIGHT AT SIDE WALL CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPS.  (M)
